# SDR CALA9900581

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 120 ABOVE LONGERON 18L.  AN INTERNAL DOUBLER REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 38.
